# SDR TWAA0006401

- Difficulty date: April 19, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE CABIN FLOORBEAM WAS CRACKED 3 INCHES AND HAD CORROSION AT STA 200, 1 IN LBL TO 30 IN LBL.  REMOVED FLOOR SUPPORT AND FABRICATED NEW SUPPORT FROM EXTRUSION PER SRM 53-11-1.  THE PART WAS PAINTED, INSTALLED RIVETS PER SRM 51-30-2.
